I posted the question about the early AF below. After my most recent IVF, I got AF a few days after stopping PIO. Then I just got it again this past Friday, which was CD21. So now I'm all freaked out, as I tend to be
I just remembered that after that failed IVF, I contacted my acupuncturist, and she suggested I take 2 vitex tablets a day.
I thought I had read something on here about Vitex messing things up. Could it have been the cause of the early period? Of course, it could always be a cyst... this happened to me once 6 years ago and I had a huge cyst.
But the exact smae thing happened to me a few months ago...and it turned out to be a cyst as well! For some reason, they can sometimes cause bleeding. I think I got mine around CD 15.
I think Vitex works for some, and not for others. So I don't have any advice about that, but I do think from what I have seen others say it can cause abornmalities. But again, in others, it seems not to have any detrimental effects.
I wish you the best of luck!